# SDR UIEA2018071601474

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 12,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21024265
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME ANGLE AT STA 1197+132 AT LBL13 HAS CORROSION. REMOVED AND REPAIRED AFT CARGO COMP SHEAR TIE ANGLE AT STA 1197+132 AT LBL13 PER SRM 51-40-02-06-0.
